# SDR COMA0660297

- Difficulty date: April 10, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N739CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7273
- Aircraft time: 19,089 hours, 17,711 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 9450 - AFTER TAKEOFF FROM MCO WHEN GEAR WAS SELECTED UP, A LOUD CLICKING SOUND OCCURRED, RETURNED TO MCO.  AFTER SELECTING GEAR DOWN RECEIVED NOSE DOOR OPEN WARNING MESSAGE, FLIGHT LANDED WITHOUT INCIDENT.  ADJUSTED FORWARD NOSE GEAR DOORS.
